# SDR AALA2019041659033

- Difficulty date: April 2, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,298 hours, 26,252 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR #5 HINGE FITTING HAS EXCESSIVE PLAY / WORN. REPLACED HINGE FITTING PER AMM 55-16-42-400-001-A.
